# SDR PCAA0108085

- Difficulty date: July 29, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N833EX
- Make and model: Dhav DHC8102
- Aircraft serial: 282
- Aircraft time: 25,100 hours, 28,411 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rivet
- Condition: Loose
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT LEFT ELEVATOR FOUND TO HAVE ONE NR 4 RIVET WORKING AND ONE TIGHT NR 6 FASTENER.  FASTENERS REPLACED IN ACCORDANCE WITH DEHAVILLAND REPAIR DRAWING RD8-55-324 AND 8110-3 FORM FROM CALLAHAN REPAIR SERVICES CAS-AAL-03.  AIRCRAFT RETURNED TO SERVICE.
